Jump to content
Rianon

Reinstating Escotalipram Will it help?

Recommended Posts

Today is my second day of reinstating Escotalipram that I tapered off of for 3 months and spent 18 days completely without. My last tapper was from 2.5mg down to 0mg. So to reinstate I took 5mg yesterday and today. Yesterday and last night went well I felt a little nauseous and jittery. I did feel pretty great for a few hours.

 

Today hasn't been so well I feel very anxious and nauseous. Feeling some of the same symptoms as I did with the 18 days of withdrawal. I'm afraid I took too long to reinstate the drug and now it wont work like it did before.

 

If I am too late and it wont work is there still hope?

Or is it too soon to tell and I should give it a few more days?

 

I have tried to contact my doctor but with no answer. Her office is in Aspen and I am almost 2 hours away from her. Not sure what i should do.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...